# SDR MWEA981044

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 3912060
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB PIVOT FITTING AT THE TOP OF THE VERTICAL STAB WAS FOUND CORRODED.  REMOVED CORRODED FITTING AND INSTALLED NEW FITTING.
